DocServer

A non-Hopfian almost convex group

Elder, Murray J (2004) A non-Hopfian almost convex group. Journal of Algebra, 271 (1). pp. 11-21. ISSN 00218693

[img]
Preview
PDF - Accepted Version
Download (134Kb) | Preview

    Abstract

    In this article we prove that an isometric multiple HNN extension of a group satisfying the falsification by fellow traveler property is almost convex. As a corollary, Wise’s example of a CAT(0) non-Hopfian group is almost convex.

    Item Type: Article
    Subjects: 20-xx Group theory and generalizations
    Faculty: UNSPECIFIED
    Depositing User: Dr Murray Elder
    Date Deposited: 17 Sep 2012 10:43
    Last Modified: 15 Apr 2014 08:42
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1080

    Actions (login required)

    View Item